# SDR 9700479606

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latches
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT AIRCRAFT, TAILCONE ANNUNCIATOR LIGHT WAS ILLUMINATED.  HANDLE HAD BEEN INADVERTANTLY PULLED.  TAILCONE DID NOT DEPLOY BUT ALL LATCHES WERE RELEASED.  MAINTENANCE ADJUSTED LATCHES.
